# SDR AALA991660

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Rows 18-20
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 1520 - EN ROUTE SAT/ORD - UNKNOWN BURNING SMELL NOTED IN CABIN AT SEAT ROWS 18-20.  AIRCRAFT DIVERTED AND LANDED STL WITHOUT INCIDENT.  PERFORMED VISUAL INSPECTION OF AIRCRAFT INTERIOR, CABIN LIGHTING, PSU PANELS, CARGO COMPARTMENTS, AND ELECTRONIC BAYS.  NO OPEN CIRCUIT BREAKERS WERE NOTED.  RAN AIR CONDITIONING PACKS AND RE-CIRCULATION FANS.  COULD NOT DUPLICATE SMELL OR ODOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
